Tectonic stress and the spectra of seismic shear waves from earthquakes
Article first published online: 20 SEP 2012
Copyright 1970 by the American Geophysical Union.
Journal of Geophysical Research
Volume 75, Issue 26, pages 4997–5009, 10 September 1970
How to Cite
1970), Tectonic stress and the spectra of seismic shear waves from earthquakes, J. Geophys. Res., 75(26), 4997–5009, doi:10.1029/JB075i026p04997.(
- Issue published online: 20 SEP 2012
- Article first published online: 20 SEP 2012
- Manuscript Received: 22 DEC 1969
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!